Has Anyone else had the same issues with Invega sustenna?

I’m on 150mgs of Invega sustenna a month, I feel heavily sedative, and I can’t seem to function properly and do everyday tasks, like weeding the garden without it being a real challenge. I feel drowsy all the time and find it hard to do anything. I feel a heaviness in part of my brain and it’s like the Invega sustenna has shut down/dampening part of my brain, especially the part which is responsible for complex thought and problem-solving, it’s like I’m functioning with part of my brain missing but I know it’s due to the medication. This makes conversations difficult as my head tends to be blank most of the time. I know exercise helps but I find to have the same issue, as I progress into it I succumb to that same heavy feeling and I can’t do much. Basically, I’m like a zombie most of the time.

3 Likes

Hi welcome to the forum. Just a heads up we are a publicly searchable forum and recommend you don’t use your real name as username. If you are just leave a post as to what you would like to be known and a moderator will take care of it.

2 Likes

Im on a similar med, risperdal injection and i understand What you describe.
I think its just How some of these meds can affect you.

Does it work for you otherwise?

Yes, I would like it changed, I would like to be known as Thatguy90.

1 Like

Hi, I’ve had my up and downs with it, on lower dosages I had severe headaches and experienced restlessness, I’ve had to discontinue my course because of it

Work with your doctor.
As i said, these sideffects exist.

1 Like

Alright, thanks again, and will do.

Welcome to the forum! Glad you found us

I took Invega and Invega Sustenna. I had more energy but too much weight gain

A few tips on things that confuse newbies:

Cake day is the anniversary date of when you joined.

The 1515 or other numbers at the end of peoples posts are because there’s a 15 character minimum to post. So people put 15s after until they get to the minimum characters to post.

To tag someone, put the @ followed by the name.

Here are the moderators if you need them:

@sweetpotatofries @Bowens @ZombieMombie @rogueone @Moonbeam

2 Likes

I truly understand.what you are talking about. When I.lower my dose.it seems like I regain the ability too use all of my brains capacity with the disastrous result that I after some days start to get psychotic thoughts. When I have.been medicated for some weeks the psychotic thought vanishes but at the same time I feel like I loose much of my brains capacity. Some days I realy feel zombified but I can’t stand myself when I’m experience psychosis. I realize now that it’s by fare peace of mind feeling that wsy.

I’m on invega sustenna 100 mg injection. And I experience all of that too plus some left over damage from psychosis. So I’m just going to switch to Abilify and hope for the best. I gotta do something

I’m getting the hell off this drug

I hope I’ll be ok

The medication is like a double-edged sword, with its ability to take away your brain capacity but lessen your psychosis. I respect your decision to go with peace of mind. I’m still fairly new to all of this.

Fair enough, I just had my 100 mg injection, I’ll see how I go on it and take it from there. I might change up medication.

I thought you said you were on 150. Injection is hard to take.

1 Like

They changed it to 100mgs today, which I’m glad about.

İt s very effective medicine against positive symptoms with minimal side effect.i m in max dose of invega and only problem is gaining weight nothing else.if scientists fix this issue is totally great medicine

1 Like

Sounds like you need something activating Bupropion, Modafinil, Reboxetine

Actually 33% is a pretty big reduction, maybe see how you go

1 Like

yea i used to be on invega. i hated it. i changed to abilify and its been a good drug for me personally.

1 Like